Hypothesis tests of convergence in Markov chain Monte Carlo

Canty, Angelo J. . Journal of Computational and Graphical Statistics 1999. 8 :93-108

Locate this article in:

Bibtex

@article{CIS-157024,
  Author = {Canty, Angelo J.},
  Title = {Hypothesis tests of convergence in Markov chain Monte Carlo},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {8},
  Year = {1999},
  Pages = {93--108},
  Keywords = {Nonparametric test, Permutation test, Gibbs sampler, Convergence diagnostic}
}

Similar articles